Category 10th Annual BFF Schedule

14
Oct
MIDNIGHT ALTERNATIVE HORROR (Short Films)

MIDNIGHT ALTERNATIVE HORROR (Short Films)

Syndicated Movie Theater

12:15 am – 01:25 am

MIDNIGHT ALTERNATIVE HORROR (Short Films) / 1 hr, 10 m Join us on at 12:15am, as Friday the 13th bleeds (so to speak 🙂 ) into Saturday the 14th, for a mix of ...
14
Oct
Tribeca Film Institute: From Prison to Film Set, A Conversation/Works-in-Progress Screening

Tribeca Film Institute: From Prison to Film Set, A Conversation/Works-in-Progress Screening

Chemistry Creative

04:30 pm – 05:45 pm

From Prison to Film Set: collaborative filmmaking between the incarcerated community and local filmmakers.   Join us for a conversation and works-in-progress ...
14
Oct
Whose Streets? – Directed by Sabaah Folayan & Damon Davis

Whose Streets? – Directed by Sabaah Folayan & Damon Davis

Chemistry Creative

07:00 pm – 08:45 pm

WHOSE STREETS? // Directed by Sabaah Folayan and Damon Davis   // USA // Documentary // 1hr 43m  // Saturday 10/14 // 7:00pm // Chemistry Creative  WATCH ...
13
Oct
Party @ LOT 45 !

Party @ LOT 45 !

Lot 45

10:00 pm – 11:59 pm

TBA.
12
Oct
Bushwick Film Festival Red Carpet Opening: World Premiere of ‘In Case of Emergency’

Bushwick Film Festival Red Carpet Opening: World Premiere of ‘In Case of Emergency’

House of Yes

06:30 pm – 11:59 pm

* 6:30pm Opening Night w/ Red Carpet Reception @ House of Yes I Film Starts at 8pm I Party Begins at 10pm On Thursday, October 12th, the 10th Annual Bushwick ...
14
Oct
Panel: Breaking Into Hollywood

Panel: Breaking Into Hollywood

Chemistry Creative

03:00 pm – 04:00 pm

Join us for a panel discussion on the topic of ‘Breaking Into Hollywod.’   PANELISTS: Arturo Castro (‘Bushwick’, ‘Broad ...
14
Oct
Panel: Women In Film

Panel: Women In Film

Chemistry Creative

01:30 pm – 02:30 pm

The Bushwick Film Festival is a female-founded organization that loves to highlight the contributions that women in the film industry make, in an industry ...
14
Oct
Panel: Branded Storytelling

Panel: Branded Storytelling

Chemistry Creative

12:00 pm – 01:00 pm

BRANDED STORYTELLING How brands are partnering with filmmakers to captivate their audiences in new ways.   PANEL DISCUSSION Branded storytelling gives ...
14
Oct
Industry Happy Hour @ Rookery

Industry Happy Hour @ Rookery

The Rookery Bar

08:00 pm – 10:00 pm

TBA.
15
Oct
Pre-Awards Reception @ Montana’s Trail House

Pre-Awards Reception @ Montana’s Trail House

Montana's Trail House

04:00 pm – 06:00 pm

Before the awards are handed out and this Milestone Festival comes to a close, stop by Bushwick’s best, down-home joint, for some beer and bubbly! Complimentary
15
Oct
Awards Ceremony @ Syndicated

Awards Ceremony @ Syndicated

Syndicated Movie Theater

07:00 pm – 09:00 pm

TBA.
15
Oct
Coach Jake – Directed by Ian Phillips

Coach Jake – Directed by Ian Phillips

Syndicated Movie Theater

05:30 pm – 06:55 pm

COACH JAKE // Ian Phillips // USA // 1hr 25min // Documentary Feature // Sunday 10/15 // 5:30pm // Syndicated WATCH TRAILER: http://bit.ly/2xFYIAS SYNOPSIS: At ...
15
Oct
Short Films: ‘Funny People’

Short Films: ‘Funny People’

LightSpace Studios New York

05:00 pm – 06:30 pm

SHORT FILMS: ‘FUNNY PEOPLE’ // 1 hr 35m // Sunday 10/15 // 5:00pm // LightSpace // Q&A with Directors Post-Screening THE KEVIN SITUATION // ...
15
Oct
Double Screening: ‘Iman’ & ‘Syskon’

Double Screening: ‘Iman’ & ‘Syskon’

Chemistry Creative

04:45 pm – 06:05 pm

DOUBLE SCREENING: ‘IMAN’ & ‘SYSKON’ // 1hr 20 min // Sunday 10/15 // 4:45 pm // Chemistry Creative IMAN – FAITH AT THE ...
15
Oct
Sea to Shining Sea – directed by Maximón Monihan

Sea to Shining Sea – directed by Maximón Monihan

Syndicated Movie Theater

03:15 pm – 04:40 pm

SEA TO SHINING SEA // Maximón Monihan// 1hr 24min // USA // Comedy // Sunday 10/15 // 3:15PM // Syndicated WATCH TRAILER: http://bit.ly/2fm7LlH SYNOPSIS: A ...
15
Oct
Short Films: ‘This Woman’s Work’

Short Films: ‘This Woman’s Work’

LightSpace Studios New York

02:30 pm – 04:00 pm

SHORT FILMS: ‘THIS WOMAN’S WORK’ // 1 hr 30m // Sunday 10/15 // 2:30 pm // LightSpace // Q&A with Directors Post-Screening GEMA // ...
15
Oct
Tribal Justice – Directed by Anne Makepeace

Tribal Justice – Directed by Anne Makepeace

Chemistry Creative

02:15 pm – 03:45 pm

TRIBAL JUSTICE // Anne Makepeace // USA // 1:30 // Documentary // Sunday 10/15 // 2:15 PM // Chemistry Creative // Q&A with Directors Post-Screening WATCH ...
15
Oct
The Valley – Directed by Saila Kariat

The Valley – Directed by Saila Kariat

Syndicated Movie Theater

01:00 pm – 02:35 pm

THE VALLEY // Saila Kariat // USA // 1hr 35min // Drama // Sunday 10/15 // 1:00pm // Syndicated WATCH TRAILER: http://bit.ly/2fVgQPy SYNOPSIS: The Valley is the
15
Oct
Short Films: ‘Film as Critique / America’

Short Films: ‘Film as Critique / America’

LightSpace Studios New York

12:00 pm – 01:25 pm

SHORT FILMS: ‘FILM AS CRITIQUE’ // 1 hr 25m // Sunday 10/15 // 12:00 pm // LightSpace // Q&A with Directors Post-Screening GOOD MORNING // ...
15
Oct
We Are Mary – Directed by Julie Wiles

We Are Mary – Directed by Julie Wiles

Chemistry Creative

12:00 pm – 01:05 pm

WE ARE MARY // Julie Wiles// United States// //Feature// Date: Sunday 10/15 // Time: TBA // Chemistry Creative// Q&A with Directors Post-Screening WATCH ...
14
Oct
Pretty Far From Okay – Directed by Helena Hufnagel

Pretty Far From Okay – Directed by Helena Hufnagel

Syndicated Movie Theater

10:30 pm – 11:55 pm

PRETTY FAR FROM OKAY // Directed by Helena Hufnagel // Germany // 1hr 24m // Saturday 10/14 // 10:30pm // Syndicated WATCH TRAILER: http://bit.ly/2hjwdoo ...
14
Oct
Short Films: ‘Arthouse’

Short Films: ‘Arthouse’

LightSpace Studios New York

10:00 pm – 11:10 pm

SHORT FILMS: ‘ARTHOUSE’ // 1 hr 10m // Saturday 10/14 // 10:00pm // LightSpace // Q&A with Directors Post-Screening EVERY GHOST HAS AN ...
14
Oct
Nowhere, Michigan – Directed by Robert Vornkahl

Nowhere, Michigan – Directed by Robert Vornkahl

Syndicated Movie Theater

08:00 pm – 09:35 am

NOWHERE, MICHIGAN // Directed by Robert Vornkahl // USA // Crime Comedy Feature // 1hr 35m // Saturday 10/14 // 8:00pm // Syndicated // Q&A with Director ...
14
Oct
Web Series / New Media

Web Series / New Media

Chemistry Creative

09:30 pm – 10:50 pm

WEB SERIES / NEW MEDIA // 1 hr 20m // Saturday 10/14 // 9:30pm // Chemistry Creative // Q&A with Directors Post-Screening DOOMSDAY // Directed by Sonja ...
14
Oct
Short Films: ‘Bushwick & Chill’

Short Films: ‘Bushwick & Chill’

LightSpace Studios New York

07:30 pm – 08:55 pm

SHORT FILM BLOCK: “BUSHWICK & CHILL” // 1 hr 25m // Saturday 10/14 // 7:30pm // LightSpace // Q&A with Directors Post-Screening CAKE // Directed by Anne
14
Oct
American KOKO – Created by Diarra Kilpatrick

American KOKO – Created by Diarra Kilpatrick

Syndicated Movie Theater

06:00 pm – 07:15 pm

AMERICAN KOKO // Created by Diarra Kilpatrick, Directed by Pete Chatmon // USA // Web Series Comedy // 1hr // Saturday 10/14 // 6:00pm // Syndicated // Q&A ...
14
Oct
Short Films: ‘Westerns, Space Odysseys, Social Thrillers, etc.’

Short Films: ‘Westerns, Space Odysseys, Social Thrillers, etc.’

LightSpace Studios New York

04:45 pm – 06:25 pm

SHORT FILMS: ‘WESTERNS, SPACE ODYSSEYS, SOCIAL THRILLERS, ETC.’ // 1 hr 35m // Saturday // 4:45pm // LightSpace // Q&A with Directors ...
14
Oct
Who Is Earl Okin? – Directed by Joe Snelling

Who Is Earl Okin? – Directed by Joe Snelling

Syndicated Movie Theater

03:30 pm – 04:55 pm

WHO IS EARL OKIN? // Directed by Joe Snelling // United Kingdom // Documentary Feature // 1hr 23m // Saturday 10/14 // 3:30pm // Syndicated // Q&A with ...
14
Oct
Short Films: ‘The Rebels’

Short Films: ‘The Rebels’

LightSpace Studios New York

02:30 pm – 03:45 pm

SHORT FILMS: ‘THE REBELS’ // 1 hr 15m // Saturday // 2:30pm // LightSpace // Q&A with Directors Post-Screening   WHITE FACE // Directed by ...
14
Oct
PEDALÓ – Directed by Juan Palacios

PEDALÓ – Directed by Juan Palacios

Syndicated Movie Theater

01:30 pm – 02:45 pm

PEDALÓ // Directed by Juan Palacios // Spain // Documentary Feature // 1hr 11m // Saturday 10/14 // 1:30pm // Syndicated TRAILER: http://bit.ly/2w4Ru7W ...
14
Oct
Short Films: ‘The Coming of Age Mixtape’

Short Films: ‘The Coming of Age Mixtape’

Lot 45

01:00 pm – 02:20 pm

SHORT FILMS: ‘THE COMING OF AGE MIXTAPE’ // 1 hr 20m // Saturday 10/14 // 1:00pm // Lot 45 // Q&A with Directors Post-Screening MADE OF SUGAR //
14
Oct
Short Films: ‘Documentaries’

Short Films: ‘Documentaries’

LightSpace Studios New York

12:00 pm – 01:30 pm

SHORT FILMS: ‘DOCUMENTARIES’ // 1hr 30min // Saturday 10/13 // 12:00pm // Lightspace Studio A/B // Q&A with Directors Post-Screening THE HUMAN ...
13
Oct
Land of the Little People – Directed by Yaniv Berman

Land of the Little People – Directed by Yaniv Berman

Syndicated Movie Theater

10:15 pm – 11:40 pm

LAND OF THE LITTLE PEOPLE // Directed by Yaniv Berman // Israel // Dramatic Thriller Feature // 1hr 23m // Friday 10/13 // 10:15pm // Syndicated ...
13
Oct
Short Films: ‘Alternative Horror #2’

Short Films: ‘Alternative Horror #2’

Lot 45

08:00 pm – 09:00 pm

SHORT FILM BLOCK: “ALTERNATIVE HORROR #2” // 1 hr // Friday // 8:00pm // Lot 45 // Q&A with Directors Post-Screening FLUFFERNUTTER // Directed by Adam R. ...
13
Oct
Medal of Victory – Directed by Joshua Moise

Medal of Victory – Directed by Joshua Moise

Syndicated Movie Theater

07:45 pm – 09:15 pm

MEDAL OF VICTORY // Directed by Joshua Moise // USA // Action-Comedy Feature // 1hr 30m // Friday 10/13 // 7:45pm // Syndicated // Q&A with Director ...
13
Oct
Short Films: ‘Alternative Horror #1’

Short Films: ‘Alternative Horror #1’

Lot 45

06:00 pm – 07:00 pm

SHORT FILMS: ‘ALTERNATIVE HORROR #1’ // 1hr // Friday 10/13 // 6:00pm // Lot 45 // Q&A with Directors Post-Screening   BUG SNACK // ...
13
Oct
Tormenting The Hen – Directed by Theodore Collatos

Tormenting The Hen – Directed by Theodore Collatos

Syndicated Movie Theater

05:30 pm – 06:50 pm

TORMENTING THE HEN // Directed by Theodore Collatos // USA // Thriller Feature // 1hr 17m // Friday 10/13 // 5:30pm // Syndicated // Q&A with Director ...
13
Oct
Nana – Directed by Serena Dykman

Nana – Directed by Serena Dykman

Syndicated Movie Theater

03:00 pm – 04:40 pm

NANA // Directed by Serena Dykman // Germany, USA, Poland // Documentary Feature // 1hr 40m // Friday 10/13 // 3:00pm // Syndicated // Q&A with Director ...
Menu Title